Article citationsMore>>

J. C. Kiefer, “Optimal Sequential Search and Approximation Methods under Minimum Regularity Assumptions,” SIAM Journal of Applied Mathematics, Vol. 5, 1957, pp. 105-136. doi:10.1137/0105009

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top